Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itching due to allergy. Taking romilast, stopped, itching reoccurred. Safe to continue?

I am an asthma patient and i have little allergy also with some itching and rashes . My physician prescribed me romilast 10 and i had been taking it once daily for more than two years. Slowly i reduced it to 5mg. I want to stop this medicine now. So i tried by missing a day s dose. But the next day itching started and i had to take the tablet. So my question is it ok to continue with the tablet lifelong?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
yes you can continue for life
you can add fexofenaine 120 mg if itching occurs and lcal antiallergic ointment on skin for itching
but taking antiallergic continously ill prevent asthma and itching
you can increase or decrease dose according to your conditions of asthma and skin allergy
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor